Francesco Strazzanti
Francesco Strazzanti
Verified email at unibo.it - Homepage
Title
Cited by
Cited by
Year
A family of quotients of the Rees algebra
V Barucci, M D'Anna, F Strazzanti
Communications in Algebra 43 (1), 130-142, 2015
232015
Binomial edge ideals of bipartite graphs
D Bolognini, A Macchia, F Strazzanti
European Journal of Combinatorics 70, 1-25, 2018
202018
One-dimensional Gorenstein local rings with decreasing Hilbert function
A Oneto, F Strazzanti, G Tamone
Journal of Algebra 489, 91-114, 2017
182017
The numerical duplication of a numerical semigroup
M D’Anna, F Strazzanti
Semigroup forum 87 (1), 149-160, 2013
182013
Families of Gorenstein and almost Gorenstein rings
V Barucci, M D’Anna, F Strazzanti
Arkiv för Matematik 54 (2), 321-338, 2016
92016
New algebraic properties of quadratic quotients of the Rees algebra
M D’Anna, F Strazzanti
Journal of Algebra and Its Applications 18 (03), 1950047, 2019
62019
Dilatations of numerical semigroups
V Barucci, F Strazzanti
Semigroup Forum 98 (2), 251-260, 2019
42019
One half of almost symmetric numerical semigroups
F Strazzanti
Semigroup Forum 91 (2), 463-475, 2015
42015
Minimal genus of a multiple and Frobenius number of a quotient of a numerical semigroup
F Strazzanti
International Journal of Algebra and Computation 25 (06), 1043-1053, 2015
42015
Almost canonical ideals and GAS numerical semigroups
M D'Anna, F Strazzanti
arXiv preprint arXiv:2003.13061, 2020
32020
Nearly Gorenstein vs almost Gorenstein affine monomial curves
A Moscariello, F Strazzanti
arXiv preprint arXiv:2003.05391, 2020
32020
Almost symmetric numerical semigroups with odd generators
F Strazzanti, K Watanabe
Numerical Semigroups, 335-349, 2020
32020
When is an almost Gorenstein ring?
M D'Anna, F Strazzanti
arXiv preprint arXiv:2004.02252, 2020
1*2020
Tangent cones of monomial curves obtained by numerical duplication
M D’Anna, R Jafari, F Strazzanti
Collectanea Mathematica 70 (3), 461-477, 2019
12019
A rigidity property of local cohomology modules
E Sbarra, F Strazzanti
Proceedings of the American Mathematical Society 145 (10), 4099-4110, 2017
12017
A family of quotients of the Rees algebra and rigidity properties of local cohomology modules
F STRAZZANTI
12016
Nearly Gorenstein quotient singularities
A Caminata, F Strazzanti
arXiv preprint arXiv:2006.03457, 2020
2020
The Hilbert-Kunz function of some quadratic quotients of the Rees algebra
F Strazzanti, SZ Armengou
arXiv preprint arXiv:2002.00282, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–18